Mortazavi, S M J, Mortazavi, S A R, Haghani, M. (1398). Evaluation of the Validity of a Nonlinear J-Shaped Dose-Response Relationship in Cancers Induced by Exposure to Radiofrequency Electromagnetic Fields. سامانه مدیریت نشریات علمی, 9(4), 487-494. doi: 10.31661/jbpe.v0i0.771
S M J Mortazavi; S A R Mortazavi; M Haghani. "Evaluation of the Validity of a Nonlinear J-Shaped Dose-Response Relationship in Cancers Induced by Exposure to Radiofrequency Electromagnetic Fields". سامانه مدیریت نشریات علمی, 9, 4, 1398, 487-494. doi: 10.31661/jbpe.v0i0.771
Mortazavi, S M J, Mortazavi, S A R, Haghani, M. (1398). 'Evaluation of the Validity of a Nonlinear J-Shaped Dose-Response Relationship in Cancers Induced by Exposure to Radiofrequency Electromagnetic Fields', سامانه مدیریت نشریات علمی, 9(4), pp. 487-494. doi: 10.31661/jbpe.v0i0.771
Mortazavi, S M J, Mortazavi, S A R, Haghani, M. Evaluation of the Validity of a Nonlinear J-Shaped Dose-Response Relationship in Cancers Induced by Exposure to Radiofrequency Electromagnetic Fields. سامانه مدیریت نشریات علمی, 1398; 9(4): 487-494. doi: 10.31661/jbpe.v0i0.771


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.